# SDR ASAA2019072930233

- Difficulty date: July 29, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 47,948 hours, 14,328 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND APU CURRENT STATUS MESSAGE 49-94304. NO APU START FAULTS FOUND. APU STARTED AND RAN NORMALLY. GROUNDED - YES. PER FIM 49-90 TASK 811 INITIAL EVALUATION FAULT NO LONGER SHOWS IN CURRENT STATUS AND IS CONSIDERED INTERMITTENT. NO MAINT ACTION REQUIRED.
